# SDR EA332003B0364

- Difficulty date: March 11, 2003
- Submitted: May 20, 2003
- Operation: General aviation
- Aircraft: N756MS
- Make and model: Cessna U206G
- Aircraft serial: U20604205
- Engine: Cont IO520*
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Part number: FP311A
- Condition: Overserviced
- Location: Hub
- Part time: 1,488 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREASING PROP FOUND GREASE DID NOT COME OUT AFT ZERK FITTING HOLE ON SAME BLADE.  AFT/TRAILING EDGE ZERKS WERE REMOVED.  RATHER IT CAME OUT ANOTHER AFT GREASE ZERK FITTING HOLE.  PROP WAS REMOVED AND SENT TO PROP SHOP WHO UPON DISASSEMBLY FOUND PROP HUB WAS COMPLETELY FILLED WITH GREASE.  IT WAS NOTED ON DISASSY THERE IS NO SEAL IN AREA WHERE GREASE GOES.  SEAL OCCURES BY A METAL TO METAL CONTACT OF SUFACES.  TRACTOR PROP AFT GREASE ZERK.  NO MORE THAN 1 OZ (APPROX 6 PUMPS OF A MANUAL GREASE GUN) IS TO BE PUT IN FITTING OR UNTIL IT COMES OUT AFT ZERK HOLE.  MFG SAYS PUTTING GREASE IN FWD FITTING ON TRACTOR PROP WILL (REDUCE POSSIBILITY OF GREASE BYPASSING BEARING AREA AND ENTERING HUB CAVITY.
